Follow
Jing Ping Wang
Jing Ping Wang
Verified email at kent.ac.uk
Title
Cited by
Cited by
Year
Integrable peakon equations with cubic nonlinearity
ANW Hone, JP Wang
Journal of Physics A: Mathematical and Theoretical 41 (37), 372002, 2008
3332008
Prolongation algebras and Hamiltonian operators for peakon equations
ANW Hone, JP Wang
Inverse problems 19 (1), 129, 2002
1732002
On the integrability of homogeneous scalar evolution equations
JA Sanders, JP Wang
Journal of differential equations 147 (2), 410-434, 1998
1441998
A list of 1+ 1 dimensional integrable equations and their properties
JP Wang
Journal of Nonlinear Mathematical Physics 9 (sup1), 213-233, 2002
942002
Integrable systems in three-dimensional Riemannian geometry
G Mari Beffa, JA Sanders, JP Wang
Journal of nonlinear science 12 (2), 143-167, 2002
822002
Integrable systems in n-dimensional Riemannian geometry
JA Sanders, JP Wang
arXiv preprint math/0301212, 2003
802003
Symmetries and conservation laws of evolution equations
JP Wang
Verlag nicht ermittelbar, 1998
761998
Classification of integrable one-component systems on associative algebras
PJ Olver, JP Wang
Proceedings of the London Mathematical Society 81 (3), 566-586, 2000
642000
One symmetry does not imply integrability
F Beukers, JA Sanders, JP Wang
journal of differential equations 146 (1), 251-260, 1998
611998
Darboux transformations and recursion operators for differential-difference equations
F Khanizadeh, AV Mikhailov, JP Wang
Theoretical and Mathematical Physics 177 (3), 1606-1654, 2013
572013
Integrable systems and their recursion operators
JA Sanders, JP Wang
Nonlinear Analysis-Theory Methods and Applications 47 (8), 5213-5240, 2001
572001
On classification of integrable nonevolutionary equations
AV Mikhailov, VS Novikov, JP Wang
Studies in Applied Mathematics 118 (4), 419-457, 2007
492007
Recursion operators, conservation laws, and integrability conditions for difference equations
AV Mikhailov, JP Wang, P Xenitidis
Theoretical and Mathematical Physics 167 (1), 421-443, 2011
482011
Generalizations of the short pulse equation
ANW Hone, V Novikov, JP Wang
Letters in Mathematical Physics 108 (4), 927-947, 2018
402018
Ghost symmetries
PJ Olver, JA Sanders, JP Wang
Journal of Nonlinear Mathematical Physics 9 (sup1), 164-172, 2002
392002
On the integrability of non-polynomial scalar evolution equations
JA Sanders, JP Wang
Journal of Differential Equations 166 (1), 132-150, 2000
382000
Lenard scheme for two-dimensional periodic Volterra chain
JP Wang
Journal of mathematical physics 50 (2), 023506, 2009
352009
On integrability of systems of evolution equations
F Beukers, JA Sanders, JP Wang
Journal of Differential Equations 172 (2), 396-408, 2001
342001
Discrete moving frames and discrete integrable systems
E Mansfield, G Marí Beffa, JP Wang
Foundations of Computational Mathematics 13 (4), 545-582, 2013
332013
Cosymmetries and Nijenhuis recursion operators for difference equations
AV Mikhailov, JP Wang, P Xenitidis
Nonlinearity 24 (7), 2079, 2011
322011
The system can't perform the operation now. Try again later.
Articles 1–20